Jump to content
CrazyBoards.org

disinhibited sexualised behaviour


Recommended Posts

For the last 20 years i am taking, 800mg Lithium, 200mg Quitipine, 150mg Serlift, 150mg of Bioprion, 0.75 of Alprozolam.  I am now 54 years. Life is going on by God Grace. 

 

 Physiological Problems Either 

  1. Mental Illness   2. Behaviour 

In Behaviour  special children  in public places Masterbating, or touching the Genetical Parts or Touching Chin....... 

   

For me, from the age of 28 years to till now, I did not go to the above extreme, but 

Whenever I go outside I used to see Ladies private parts, then my mind change to normal. I was working many firms for the  lost 30 years. 

   

Now I am facing shame is , my daughter 22 years. When we go outside me, wife and daughter, I did the same thing and my daughter noticed also. Still many responsibility for me, like my daughter marriage, then there is  a  functions etc. 

   

So I want your advise. I need to have Therapy or Physiatrist Doctor. Can you pls advise. 

 

I have been on Sertaline 100mg for the last 20 years and for the last 5 years Buprion 150mg XL (to reduce the smoking, i reduced to 4 per day). As i said above an example, i find very hypersexuality and i find one article today. Here i enclosed here.

  My question: how to replace Sertaline 100mg and will stop Buproin 150mg completely. Can anyone give suggestion Pls.

 

 

 

 

 

 

 

 

 

 

Sertaline.JPG

  • Confused 2
Link to comment
Share on other sites

csr -

First of all, you must understand that no one on this website is qualified to identify, diagnose, treat, or prescribe medication for any condition you may have. For that you will need to consult a qualified medical doctor, psychologist, or psychiatrist.

That said, and from the information you have provided in your post, unless I have misunderstood it sounds as though you are saying that when you see certain people or certain types of people in public, your are unable to refrain from certain behaviors of a sexual nature, and this embarrasses you, your wife and daughter. (Please correct me If I have not understood you properly.)

This suggests a mental condition affecting behavior. Two possibilities that come to mind are Tourette’s Syndrome and Obsessive-Compulsive Disorder. It could also be possible that you have some trauma in your deep subconscious from a past event that your mind is struggling to cope with.

Any of these matters call for consultation with a specialist, either a licensed psychologist or psychiatrist. From the list of medications you are taking, it sounds as though you already have someone prescribing for you, but if that person is a general MD, you would still be best advised to see a psychiatrist for specialized diagnosis and treatment.

 If you already have a psychiatrist and that person has not given you a diagnosis, or you feel your treatment is ineffective, it is up to you to communicate that fact to him or her and ask for a change. If you do not receive a satisfactory reply, you may wish to consider switching to a different psychiatrist.

 In any case, we cannot advise you on altering the dosage of your medication. You must ask your doctor those questions. And if you have not explained to your doctor the problem that you have told us about here, it is important that you do so, without fear or shame, so that you can receive effective treatment.

 I wish you well.

  • Confused 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...